# SDR CALA2022081602067

- Difficulty date: August 12, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 60,736 hours, 26,177 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Part number: D5347040920200
- Condition: Corroded
- Location: Fr 63-64
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV VISIT AFT CARGO COMPT. PREVIOUS REPAIR HAS CORROSION BETWEEN FR 63-64 & STR. 41L-42L, NEW REPAIR ACCOMPLISHED PER SRM 53-00-11-300-029. LOG CREATED FOR DIP TO BE ACCOMPLISHED PER SRI 53-00-11-205-017. SUBSEQUENT INSPECTIONS AT INTERVALS OF 2200FC/4400FH, INSPECTION CHAPTERS IAW SRI 53-00-11-205-017. METHOD ULTRASOUND/HFEC REFER TO FIG. 1 OF SRI FOR CONCERNING NTM SRI REQUIREMENTS ARE AS FOLLOWS; FIRST INSPECTION DUE AFTER REPAIR EMBODIMENT AT 21,200FC/42400FH WHICHEVER COMES 1ST, OK TO CARRY PER SRI 53-00-11-205-017, REQUIRES INSPECTION AT TOMC-APPROVAL FROM SC1ELBYC COMMENT 21200 F/C''S OR 42400 F/H''S FROM REPAIR EMBODIMENT, WHICH EVER OCCURS FIRST.  SUBSEQUENT INSPECTIONS REQUIRED EVERY 2200 F/C''S OR 4400 F/H''S, WHICHEVER OCCURS FIRST THEREAFTER. QC REVIEWED QC REVIEWED INIT: 21,200 FC OR 42,400 FH (INIT WILL AUTO ITO TO RIR-4919) RIR: 2,200 FC OR 4,400 FH.....CM U372988 RECORDS UPDATE...CM
